# SDR UALA2010012500303

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 52,454 hours, 18,974 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1134
- Condition: Failed
- Location: Wx Radar Sys
- Component: Wx Radar
- Component part number: 20414440403
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILURE, FLIGHT DIVERTED.  REPLACED WX RADAR ANTENNA DRIVE UNIT (7SQ). ALSO REPLACED WX TRANSCEIVER.  OPS CKD GOOD.
